# SDR DLM90961530

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Wires
- Condition: Failed
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRIEF SPARKS, NO ACTUAL FIRE, ABOVE BALLAST IN CEILING AT AFT LEFT GALLEY.  AREA WAS COOL TO TOUCH.  FOUND SIXTEEN BURNED WIRES.  REPAIRED ALL WIRES, ALL LIGHTS OPS CHECK.
